# SDR CALA9900370

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FWD BULK VERT ANGLE AT RT WHEEL WELL BS 870 KEEL BEAM.  THE FWD BULK VERT ANGLE WAS REPLACED IAW SRM 51-10-1, PAGE 4 AND 51-30-5, PAGE 1.
